Uniqueness of Rapidly Oscillating Periodic Solutions to a Singularly Perturbed Differential-delay Equation
MetadataShow full metadata
In this paper, we prove a uniqueness theorem for rapidly oscillating periodic solutions of the singularly perturbed differential-delay equation εẋ(t) = -x(t) + ƒ(x(t - 1)). In particular, we show that, for a given oscillation rate, there exists exactly one periodic solution to the above equation. Our proof relies upon a generalization of Lin's method, and is valid under generic conditions.
CitationKrishnan, H. P. (2000). Uniqueness of rapidly oscillating periodic solutions to a singularly perturbed differential-delay equation. Electronic Journal of Differential Equations, 2000(56), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.